Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 136, Number 5
HTML articles powered by AMS MathViewer

On the normal bundle of submanifolds of $\mathbb P^n$
Lucian Bădescu PDF
Proc. Amer. Math. Soc. 136 (2008), 1505-1513
On the sum of the index of a parabolic subalgebra and of its nilpotent radical
Rupert W. T. Yu PDF
Proc. Amer. Math. Soc. 136 (2008), 1515-1522
Infinite index subalgebras of depth two
Lars Kadison PDF
Proc. Amer. Math. Soc. 136 (2008), 1523-1532
The depth of an ideal with a given Hilbert function
Satoshi Murai and Takayuki Hibi PDF
Proc. Amer. Math. Soc. 136 (2008), 1533-1538
On isomorphisms between centers of integral group rings of finite groups
Martin Hertweck PDF
Proc. Amer. Math. Soc. 136 (2008), 1539-1547
On Calabi-Yau threefolds with large nonabelian fundamental groups
Lev Borisov and Zheng Hua PDF
Proc. Amer. Math. Soc. 136 (2008), 1549-1551
Characterizations of regular local rings in positive characteristics
Jinjia Li PDF
Proc. Amer. Math. Soc. 136 (2008), 1553-1558
A remark on the Ikeda lift and local singular series polynomials
YoungJu Choie and Winfried Kohnen PDF
Proc. Amer. Math. Soc. 136 (2008), 1559-1563
Degree of the canonical map of a Gorenstein 3-fold of general type
Jin-Xing Cai PDF
Proc. Amer. Math. Soc. 136 (2008), 1565-1574
A note on Mustata’s computation of multiplier ideals of hyperplane arrangements
Zach Teitler PDF
Proc. Amer. Math. Soc. 136 (2008), 1575-1579
The density of discriminants of $S_3$-sextic number fields
Manjul Bhargava and Melanie Matchett Wood PDF
Proc. Amer. Math. Soc. 136 (2008), 1581-1587
An extremal property of Jacobi polynomials in two-sided Chernoff-type inequalities for higher order derivatives
Vladimir D. Stepanov PDF
Proc. Amer. Math. Soc. 136 (2008), 1589-1597
A note on the limiting weak-type behavior for maximal operators
Jiaxin Hu and Xueping Huang PDF
Proc. Amer. Math. Soc. 136 (2008), 1599-1607
Spectra of operators with Bishop’s property $(\beta )$
M. Drissi, M. El Hodaibi and E. H. Zerouali PDF
Proc. Amer. Math. Soc. 136 (2008), 1609-1617
A note on ill-posedness of the Cauchy problem for Heisenberg wave maps
Luca Capogna and Jalal Shatah PDF
Proc. Amer. Math. Soc. 136 (2008), 1619-1629
The bifurcation set of the period function of the dehomogenized Loud’s centers is bounded
F. Mañosas and J. Villadelprat PDF
Proc. Amer. Math. Soc. 136 (2008), 1631-1642
Uniqueness of unconditional basis in Lorentz sequence spaces
F. Albiac and C. Leránoz PDF
Proc. Amer. Math. Soc. 136 (2008), 1643-1647
Antiholomorphic involutions of spherical complex spaces
Dmitri Akhiezer and Annett Püttmann PDF
Proc. Amer. Math. Soc. 136 (2008), 1649-1657
The Kitai criterion and backward shifts
Stanislav Shkarin PDF
Proc. Amer. Math. Soc. 136 (2008), 1659-1670
Further reductions of Poincaré-Dulac normal forms in $\{\mathbf \{C\}\}^\{n+1\}$
Adrian Jenkins PDF
Proc. Amer. Math. Soc. 136 (2008), 1671-1680
A counterexample for boundedness of pseudo-differential operators on modulation spaces
Mitsuru Sugimoto and Naohito Tomita PDF
Proc. Amer. Math. Soc. 136 (2008), 1681-1690
On the symplectic phase space of KdV
T. Kappeler, F. Serier and P. Topalov PDF
Proc. Amer. Math. Soc. 136 (2008), 1691-1698
Convexity and the Exterior Inverse Problem of Potential Theory
Stephen J. Gardiner and Tomas Sjödin PDF
Proc. Amer. Math. Soc. 136 (2008), 1699-1703
A uniqueness result on boundary interpolation
Vladimir Bolotnikov PDF
Proc. Amer. Math. Soc. 136 (2008), 1705-1715
Finite rank Toeplitz operators on the Bergman space
Daniel H. Luecking PDF
Proc. Amer. Math. Soc. 136 (2008), 1717-1723
Monotonicity of the principal eigenvalue of the $p$-Laplacian in an annulus
B. Emamizadeh and M. Zivari-Rezapour PDF
Proc. Amer. Math. Soc. 136 (2008), 1725-1731
On Lelong-Bremermann Lemma
Aydin Aytuna and Vyacheslav Zakharyuta PDF
Proc. Amer. Math. Soc. 136 (2008), 1733-1742
Spaces between $H^{1}$ and $L^{1}$
Wael Abu-Shammala and Alberto Torchinsky PDF
Proc. Amer. Math. Soc. 136 (2008), 1743-1748
Katznelson-Tzafriri type theorems for individual solutions of evolution equations
Nguyen Van Minh PDF
Proc. Amer. Math. Soc. 136 (2008), 1749-1755
Norming algebras and automatic complete boundedness of isomorphisms of operator algebras
David R. Pitts PDF
Proc. Amer. Math. Soc. 136 (2008), 1757-1768
Spectral averaging for trace compatible operators
N. A. Azamov and F. A. Sukochev PDF
Proc. Amer. Math. Soc. 136 (2008), 1769-1778
Differentiability of Peano derivatives
Andreas Fischer PDF
Proc. Amer. Math. Soc. 136 (2008), 1779-1785
A new proof of the integrability of the subdifferential of a convex function on a Banach space
Milen Ivanov and Nadia Zlateva PDF
Proc. Amer. Math. Soc. 136 (2008), 1787-1793
Admissible metrics in the $\sigma _{k}$-Yamabe equation
Weimin Sheng PDF
Proc. Amer. Math. Soc. 136 (2008), 1795-1802
Complete shrinking Ricci solitons have finite fundamental group
William Wylie PDF
Proc. Amer. Math. Soc. 136 (2008), 1803-1806
On a fragment of the universal Baire property for $\Sigma ^1_2$ sets
Stuart Zoble PDF
Proc. Amer. Math. Soc. 136 (2008), 1807-1814
Global co-stationarity of the ground model from a new countable length sequence
Natasha Dobrinen PDF
Proc. Amer. Math. Soc. 136 (2008), 1815-1821
Partitioning triples and partially ordered sets
Albin L. Jones PDF
Proc. Amer. Math. Soc. 136 (2008), 1823-1830
On the topological centre problem for weighted convolution algebras and semigroup compactifications
Matthias Neufang PDF
Proc. Amer. Math. Soc. 136 (2008), 1831-1839
Beurling’s theorem for Riemannian symmetric spaces II
Rudra P. Sarkar and Jyoti Sengupta PDF
Proc. Amer. Math. Soc. 136 (2008), 1841-1853
$Z_2^2$-actions with $n$-dimensional fixed point set
Pedro L. Q. Pergher PDF
Proc. Amer. Math. Soc. 136 (2008), 1855-1860
A generalized Banach contraction principle that characterizes metric completeness
Tomonari Suzuki PDF
Proc. Amer. Math. Soc. 136 (2008), 1861-1869
Pitt’s inequality with sharp convolution estimates
William Beckner PDF
Proc. Amer. Math. Soc. 136 (2008), 1871-1885